# SDR VNAA2017020600010

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 5,486 hours, 5,065 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILERONS & OUTBOARD FLIGHT SPOILERS CAUTION MESSAGE DURING DECENT.  COMPLIED WITH SYSTEM RESET.  MESSAGE CLEARED AND DID NOT REAPPEAR.
